# SDR AALA202209060231

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A300*
- Aircraft serial: 7034
- Aircraft time: 19,721 hours, 7,534 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: C13208BA00
- Part serial: C13208006807
- Condition: Frozen
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON IMC APPROACH ILS 18R, CLEARANCE CANCELED TO NOW FLY RVAV-Z 13R APPROACH. DURING FMS LOADING PRECISELY WHEN RNP .3 WAS ENTERED BOTH FMS 1 & 2 FROZE, BACKUP NAV APPNUCIATED, ALL PERFORMED CALCULATIONS LOST, NO INIT LOAD AND NO SEC FLIGHT PLAN AVAILABLE BECAUSE BOTH FMS 1 & 2 REMAINED FROZEN, DECLARED EMERGENCY, LANDED 13R DFW UNEVENTFUL. MAINTENANCE REPLACED FLIGHT MANAGEMENT AND GUIDANCE COMPUTER #2 (FMGC) PER AMM 22-83-34.
